# SDR WX0A2025081132537

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 52,975 hours, 34,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)  OVERWING (14ABC) EXIT SIGN COVER FOR EXIT LIGHT LED ASSEMBLY BROKEN.   REMOVED AND REPLACED BROKEN COVER FOR LIGHT ASSY AT (14ABC), IAW AMM 33-51-13-000/400-001-A.NO DEFECTS NOTED. THIS CLEARS M313 MDDR #217727 EA 10-2025-021.
